Discrete singularly perturbed control problems (A survey)

G. A. Kurina, M. G. Dmitriev, Desineni S Naidu

Research output: Contribution to journalReview article

8 Scopus citations


The paper presents the review of various types of discrete singularly perturbed control problems and methods for solving them. The bibliography containing 157 titles is included.

Original languageEnglish (US)
Pages (from-to)335-370
Number of pages36
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Issue number5
StatePublished - Jan 1 2017



  • Asymptotic expansions
  • Descriptor systems
  • Discrete optimal control problems
  • Game problems
  • Linear-quadratic problems
  • Motions decomposition
  • Nonlinear
  • Singular perturbations
  • Stabilization
  • Stochastic systems
  • Systems with a small step
  • Weakly controllable systems

Cite this